# SDR A6WA201542801

- Difficulty date: June 1, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 28,584 hours, 27,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 3746, FLOOR LEVEL EMER LIGHTS INOPERATIVE ROW 7 & AFT.  PULLED UP EMER LIGHTING STRIP, INSPECTED WIRING.  FOUND WIRE BROKEN AT J 6LY & P7LY.  REINSTALLED STRIP FOR FERRY IAW AMM 33-51-01.
